MathSciNet Relay Station
MathSciNet bibliographic data
MR531976 42C10 (33A65 42B25)
Connett, William C.; Schwartz, Alan L. The Littlewood-Paley theory for Jacobi expansions. Trans. Amer. Math. Soc. 251 (1979), 219–234.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement